Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6420
Title: Sulla categoria delle categorie esatte
Authors: Margiocco, Marco
Mora, Fulvio
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Margiocco, Fulvio Mora, "Sulla categoria delle categorie esatte", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 6-22.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: 
In questo lavoro si studiano alcune proprietà della categoria ex e, in particolare, si costruisce l’esattizzazione di una sottocategoria di una categoria esatta, caratterizzandola mediante una opportuna proprietà universale.

In this work we study some properties of the category ex, and construct the «exactization» of a subcategory of an exact category caracterized by an «universal property».
Type: Article
URI: http://hdl.handle.net/10077/6420
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat
MargioccoMoraRendMat13.pdf1.11 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

518
checked on Jun 28, 2022

Download(s) 50

357
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.